On Singerman symmetries of a class of Belyi Riemann surface

Grzegorz Gromadzki

Abstract

n/a
Author Grzegorz Gromadzki (FMPI / IM)
Grzegorz Gromadzki,,
- Institute of Mathematics
Journal seriesJournal of Pure and Applied Algebra, ISSN 0022-4049, (A 25 pkt)
Issue year2009
Vol213
No10
Pages1905-1910
DOIDOI:10.1016/j.jpaa.2009.02.013
URL http://dx.doi.org/10.1016/j.jpaa.2009.02.013
Languageen angielski
Score (nominal)25
Publication indicators WoS Impact Factor: 2009 = 0.6 (2) - 2009=0.713 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back